# SDR CA111021007

- Difficulty date: October 19, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 53,156 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Part time: 54,708 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI OUT, THE CREW NOTICED A STRONG BURNING ODOR IN THE CABIN AND COCKPIT.  THE CREW ELECTED TO STOP IN THE CENTRAL DEICE FACILITY AND EVACUATE THE ACFT.  DURING MX T/S THE FOLLOWING ADDITIONAL DEFECTS WERE NOTED: THE NR 2 CARGO SMOKE DETECTOR FAILS TO TEST, THE NR 1 STBY PUMP HOT CAUTION LIGHT IS ILLUMINATED, NR 1 BLEED CONTROL CB POPPED WHEN THE SWITCH WAS SELECTED TO OFF.  FURTHER T/S REVEALED A NR OF WIRES CHAFED AND SHORTED TO EACH OTHER IN THE WIRING CHANNEL UNDER THE CABIN FLOOR ON THE LT SIDE AT ROW 1 (STA X263).  THE WIRING CIRCUITS AFFECTED HAVE BEEN IDENTIFIED AS: WIRES 3010-2B18 & 3010-4B18 AIRFRAME ICE PROTECTION, WIRE 2121-2D22, BLEED 1 CONTROL, WIRE 2921-10012B22, STBY HYD PUMP, WIRE 6141-10006D22 - NR 1 PL SWITCH S3, WIRE 2421-10039C12C, 115VAC VAR FREQ POWER, WIRES 2612-1D20 & 2612-3C20 BAGGAGE SMOKE DETECTION.  THE WIRES WERE REPAIRED IAW STANDARD PRACTICES AND THE CIRCUITS TESTED.  PLEASE NOTE THAT THE WIRING IN THIS AREA WAS PREVIOUSLY INSPECTED AND MODIFIED IAW AD CF-1998-08R2 WHICH CALLS FOR SB 8-53-66 AND 8-53-80 ALONG WITH MODIFICATION 8/2705 TO BE CARRIED OUT. ACFT TSN 54708, CSN 59021.
